# SDR ABXA9800516

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 59121419
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD ENTRY DOOR PAN WAS FOUND CRACKED IN SEVERAL PLACES.  REPLACED IAW DC9 SRM 51-30-8 AND REA D952-23898.
